# SDR UPS04243245

- Difficulty date: September 8, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EVIDENCE OF INTERGRANULAR CORROSION ON REAR SPAR UPPER CHORD, RIGHT WING BETWEEN WS 290-320 APPROX.  REPAIR CARRIED OUT IAW UPS EO B727-5710-17848-B APPROX C AND AAAE EO 200 4-083-004 (727-5710-21057).
